# SDR FDEA201504021143

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143N35211
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STATION 660 - 680, STRINGER 27L - 30, PREVIOUS REPAIR DOUBLER DAMAGED. FUSELAGE SKIN REPAIR AT STATION 661 - 680, STRINGER 28L, WAS ACCOMPLISHED DUE TO EFFECTING THE PTF CONVERSION IAW EA 757-5331-16-F4910 & NR 60003467520001.
